| Catalog Number |
01.18.152 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
08/23/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023.Lot 2117751: (b)(4) items manufactured and released on 20-april-2022.Expiration date: 2027-04-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2023.On (b)(6) 2023 the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the liner.The surgery was completed successfully.Presently, on (b)(6) the patient came in reporting pain due to a loose stem and the cause of the loose stem is unknown.The surgeon revised the stem and head and the surgery was completed successfully.